# SDR REXA201100090

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 16,243 hours, 13,472 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT 0.010" DEEP X 0.25" DIA ON H-STAB LEFT LEADING EDGE SKIN AND SURFACE SCRATCHES WITH NO DEPTH REPORTED LOCATED 13.00" FROM BL6.00 AND 4.50" FROM BOTTOM SKIN EDGE.  INSPECT AND REPAIR IAW BOMBARDIER REO 601R-55-12-496.
